# SDR SWAA2024112651066

- Difficulty date: October 20, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 BETWEEN S-10R TO S-6R AT PASSENGER CABIN 2024-651034<[01] REPLACED STUB FRAME LOCATED BS 294.5 BETWEEN S-10R TO S-6R AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM: 51-40-02 AND DWG: 141A8370 SHEET 10 REV? SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUB FRAME LOCATED BS 294.5 BETWEEN S-10R TO S-6R AT PASSENGER CABIN AND FASTENER IAW B737-700 SRM: 51-40-02 AND DWG: 141A8370 SHEET 10 REV? SEE INDIVIDUAL SIGN OFF BELOW
